# SDR AUS20010448

- Difficulty date: April 30, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 50002685
- Condition: Leaking
- Location: Brake
- Part time: 38,069 cycles
- Component: Brake
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 BRAKE UNIT LEAKING FLUID.
